On the collector's sequential sample size

Nath H.B. (1974) On the collector's sequential sample size. Trabajos de estadistica y de investigacion operativa, 25 3: 85-88. doi:10.1007/BF03005894


Author Nath H.B.
Title On the collector's sequential sample size
Journal name Trabajos de estadistica y de investigacion operativa   Check publisher's open access policy
ISSN 0041-0241
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1007/BF03005894
Volume 25
Issue 3
Start page 85
End page 88
Total pages 4
Subject 1804 Statistics, Probability and Uncertainty
2613 Statistics and Probability
Abstract In repeated sampling from an infinite population consisting of unequal proportions of N types, the distribution of the waiting time till the attainment of some n(≤N) different types has been obtained.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 13:45:32 EST by System User